# SDR DALA2023072606073

- Difficulty date: July 19, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,431 hours, 42,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0672 EMERGENCY ESCAPE PATHWAY LIGHTS INOP AT SEATROWS 38-42. CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY AND BATTERY CHARGER (M735) PER B757 AMM 33-51. (4630121)
